# SDR HEEA0012088

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Upper Housing
- Part number: 7635109002048
- Condition: Flawed
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER HOUSING CASTING FLAW.
